首页   系科介绍   师资队伍   科研团队   本科生教学   研究生培养   招聘信息   联系我们

Previous Next
 
首页 >> 学术报告

The index of an algebraic variety

Dino J. Lorenzini 教授 (美国乔治亚州雅典大学)
2014年4月28日(周一)下午3:30-4:30  闵行校区102报告厅
 
摘要: Let K be a field. Suppose that the algebraic variety is given be the set of common solutions
to a system of polynomials in n variables with coefficients in K. Given a solution P=(a_1,...,a_n) of this system with coordinates in the algebraic closure of K, we associate to it an integer called the degree of P, and defined to be the degree of the extension K(a_1,dots,a_n) over K. When all coordinates a_i belong to K, P is called a K-rational point, and its degree is 1. The index of the variety is the greatest common divisor of all possible degrees of points on X. After recalling the definitions and several interesting examples, we will survey in this talk some recent results on the index, including how the index varies in a local family and in a global family. We will also discuss a new way of computing the index using commutative algebra. This is joint work with O. Gabber and Q. Liu.

参考文献:
O. Gabber, Q. Liu, and D. Lorenzini, The index of an algebraic variety, Invent. Math. 192 (2013), 567-626.
   
 
 
快捷链接 >>
 
系内资源 >>
 
教学园地 >>
 
  校外链接 >>    上海市核心数学与基础数学重点实验室    华师大-纽大联合数学中心    上海市数学会    中国数学会    美国数学会    欧洲数学会  
         
       Copyright 2012 All rights reserved    Department of Mathematics, East China Normal University    Tel: 86-21-54342609